Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 240, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Dec 9, 2007, 7:22 AM CST for Jasper County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2007, 7:22 AM CST (13:22 UTC)
- Expired
- Dec 9, 2007, 1:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Jasper County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 8:25 AM CST | FREEZING RAIN 0.5 | Carthage, MO | |
| Dec 9, 8:25 AM CST | FREEZING RAIN 1 | Webb City, MO | ESTIMATED ONE HALF TO ONE INCH OF ICE ACCUMULATION IN WEBB CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 276 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 091326
FFWSGF
MOC097-091900-
/O.NEW.KSGF.FF.W.0240.071209T1322Z-071209T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 AM CST SUN DEC 9 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 PM CST.
* AT 717 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL
AMOUNTS OF ONE TO THREE INCHES HAVE FALLEN THUS FAR THIS MORNING
WITH AN ADDITIONAL INCH OF RAINFALL POSSIBLE
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
CARTHAGE...JOPLIN...AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...DUENWEG...DUQUESNE...IRON GATES...JASPER...ORONOGO...
PURCELL...SARCOXIE AND WEBB CITY.
WATER HAS BEEN REPORTED OVER SEVERAL ROADS SOUTH OF CARL JUNCTION
AND WEST OF JOPLIN. ADDITIONAL FLOODING IS EXPECTED THIS MORNING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3736 9462 3734 9410 3729 9408 3729 9406
3705 9407 3706 9410 3706 9462
$$
GAGAN1 follow-up statement
000
WGUS73 KSGF 091845
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 PM CST SUN DEC 9 2007
MOC097-091852-
/O.CAN.KSGF.FF.W.0240.000000T0000Z-071209T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-
1242 PM CST SUN DEC 9 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JASPER COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT FOR NOW. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
FREEZING RAIN WILL CONTINUE THROUGH THE REST OF THIS AFTERNOON AND
WILL REMAIN LIKELY UNTIL MONDAY MORNING. JASPER COUNTY REMAINS
UNDER AN ICE STORM WARNING UNTIL 6 AM CST MONDAY AND UNDER A WINTER
STORM WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON.
LAT...LON 3736 9462 3734 9410 3729 9408 3729 9406
3705 9407 3706 9410 3706 9462
TIME...MOT...LOC 1842Z 180DEG 0KT 3721 9424
$$
ANGLEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 5:59 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Dec 9, 5:59 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CST SUN DEC 9 2007
.DISCUSSION...
...SIGNIFICANT ICE STORM UNDERWAY ACROSS PORTIONS OF SOUTHEAST KANSAS
AND THE MISSOURI OZARKS....
CURRENTLY A LINE OF HEAVY SHOWERS AND THUNDERSTORMS EXTENDS FROM SOUTH
OF OKLAHOMA CITY TO NORTH OF ST. LOUIS. ACROSS THE CWA THIS LINE
CURRENTLY EXTENDS FROM COLUMBUS KANSAS TO ELDON MISSOURI.
TEMPERATURES ALONG AND NORTH OF THIS LINE ARE AT OR BELOW
FREEZING. MOST OF THIS PRECIPITATION IS FALLING IN THE FORM OF
FREEZING RAIN...WITH SOME PERIODS OF SLEET BEING REPORTED IN THE
THUNDERSTORMS. NORTH AND WEST OF THIS LINE...MODERATE FREEZING
RAIN HAS DEVELOPED ACROSS THE NORTH AND NORTHWESTERN PORTIONS OF
THE CWA. HEAVY ICE ACCUMULATIONS HAVE BEEN REPORTED WITH UP TO
THREE QUARTERS OF AN INCH REPORTED ON ELEVATED SURFACES AND GRASSY
AREAS. ROADWAYS ARE BECOMING SLIPPERY IN MANY AREAS AS WELL. THE
FREEZING LINE AS OF 4 AM HAS DROPPED SOUTH THROUGH THE SPRINGFIELD
AREA AND MOST OF THE INTERSTATE 44 CORRIDOR.
THIS SYSTEM BEHAVED LIKE WE FEARED WITH THE FREEZING LINE DROPPING
FARTHER SOUTH QUICKER THAN MODELS ADVERTISED. TODAY WE WILL
SEE TEMPERATURES CONTINUE TO DROP AS SURFACE HIGH PRESSURE BUILDS
INTO IOWA AND NORTHERN MISSOURI. THIS BAND OF MODERATE TO HEAVY
PRECIPITATION WILL CONTINUE ACROSS THE CWA TODAY...WITH THE
PRECIPITATION DROPPING FARTHER TO THE SOUTH AND EAST WITH THE COLDER
TEMPERATURES. AREAS ALONG AND NORTH OF A LINE FROM ANDERSON MISSOURI
THROUGH SALEM MISSOURI CAN EXPECT PERIODS OF FREEZING RAIN
TODAY...WITH THUNDER POSSIBLE THIS MORNING. AT THIS TIME IT LOOKS
LIKE A HEAVY BAND OF FREEZING RAIN WILL SET UP ALONG AND NORTHWEST
OF THE INTERSTATE 44 CORRIDOR TODAY. HAVE KEPT THE ICE WARNING GOING
UNTIL 6 PM THIS EVENING. ICE ACCUMULATIONS OF ONE QUARTER OF AN
INCH TO UP TO THREE QUARTERS OF AN INCH WITH LOCALLY HEAVIER
AMOUNTS WILL BE POSSIBLE IN THE WARNED AREA TODAY. HIGHEST AMOUNTS
ARE EXPECTED ALONG AND NORTHWEST OF A COLUMBUS KS...TO BOLIVAR AND
LAKE OZARK IN MISSOURI WITH SOME AREAS RECEIVING UP TO ONE AND ONE
HALF INCHES OF ICE.
THIS EVENING PRECIPITATION WILL TAPPER OFF A BIT...BUT ANOTHER
ROUND OF PRECIPITATION WILL BE POSSIBLE OVERNIGHT. COLDER
TEMPERATURES WILL CONTINUE TO FILTER SOUTH TODAY AND TONIGHT...SO
THIS BAND OF PRECIPITATION WILL LIKELY BE IN THE FORM OF FREEZING
RAIN. IT LOOKS LIKE AREAS ALONG AND NORTH OF INTERSTATE 44 ARE
ONCE AGAIN AT THE GREATEST RISK FOR ICE ACCUMULATIONS OVERNIGHT.
HAVE KEPT THE WATCH GOING FROM TONIGHT AND WILL LET THE DAY SHIFT
DETERMINE IF ANY HEADLINES ARE NEEDED FOR TONIGHT.
WARMER TEMPERATURES WILL BEGIN TO PUSH TO THE NORTH ON
MONDAY...STILL THINK THE MODELS ARE PUSHING THIS WARM AIR TOO FAR
TO THE NORTH. AREAS ALONG THE ARKANSAS BORDER WILL LIKELY WARM
INTO THE 40S WITH AREAS TO THE NORTH REMAINING IN THE LOWER TO
MIDDLE 30S. TEMPERATURES WILL COOL ONCE AGAIN OVERNIGHT MONDAY
INTO TUESDAY AS YET ANOTHER ROUND OF SIGNIFICANT ICE ACCUMULATIONS
WILL BE POSSIBLE. AGAIN IT IS HARD TO DETERMINE THE BEHAVIOR AND
LOCATION OF THE FRONT AND THE EXACT LOCATIONS THAT WILL BE REMAIN
BELOW FREEZING AT THIS TIME...BUT IT APPEARS THAT AGAIN LIKE A
BROKEN RECORD AREAS ALONG AND NORTH OF INTERSTATE 44 ARE AT THE
GREATEST RISK FOR THE HEAVIEST ICE ACCUMULATIONS. HAVE EXTEND THE
WINTER STORM WATCH THROUGH TUESDAY AFTERNOON.
PRECIPITATION SHOULD BEGIN TO THE TAPER OFF OVERNIGHT TUESDAY INTO
WEDNESDAY US THE UPPER LEVEL LOW IS FALLING KICKED OUT OF THE
SOUTHWEST CONUS AND PUSHES OFF TO THE EAST. AS THE UPPER LEVEL LOW
TRACKS OFF TO THE EAST LIGHT SNOW WILL BE POSSIBLE...WITH SNOW
ACCUMULATIONS EXPECTED TO REMAIN LIGHT.
WISE
&&
.AVIATION...
FOR THE 12Z TAF PACKAGE...FREEZING RAIN AND LIFR CONDITIONS DUE TO
VISIBILITY AND CEILINGS WILL CONTINUE THROUGH THE MORNING. THIS
AFTERNOON THE FREEZING RAIN IS EXPECTED TO TAPER OFF TO DRIZZLE BUT
LIFR CONDITIONS ARE EXPECTED TO LINGER. ANOTHER ROUND OF FREEZING RAIN
IS LIKELY LATER ON TONIGHT AND FUTURE AMENDMENTS WILL BE HANDLING
THIS. DUE TO THE FREEZING RAIN...PILOTS SHOULD KEEP IN MIND THAT
ASOS PERFORMANCE WILL BE HINDERED AT TIMES...ESPECIALLY WIND SPEED
AND DIRECTION DATA.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...DENSE FOG ADVISORY UNTIL 8 AM CST THIS MORNING FOR MOZ070-071-
081>083-090>092-095>098-103>106.
WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
FOR MOZ055>058-066>071-077>083-088>095-101>103.
ICE STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR MOZ055>058-
066>071-077>083-088>094-101.
KS...WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
FOR KSZ073-097-101.
ICE STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR KSZ073-097-
101.
&&Hazardous weather outlook, Dec 9, 5:14 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 514 AM CST SUN DEC 9 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 514 AM CST SUN DEC 9 2007 ...MAJOR ICE STORM AFFECTING PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. A LINE OF HEAVY SHOWERS WITH THUNDERSTORMS HAVE DEVELOPED ALONG A LINE FOR NEOSHO MISSOURI TO OSAGE BEACH MISSOURI. NORTH AND EAST OF THIS LINE MODERATE FREEZING RAIN HAS DEVELOPED EARLY THIS MORNING. PORTIONS OF THIS AREA HAVE ALSO EXPERIENCED PERIODS OF SLEET WITH IN THE FREEZING RAIN. TEMPERATURES WILL CONTINUE TO FALL DURING THE DAY TODAY AS COLD AIR CONTINUES TO FILTER SOUTH INTO THE AREA. THIS BAND OF HEAVY FREEZING RAIN WILL SHIFT FARTHER TO THE SOUTH TODAY ROUGHLY ALONG A LINE FOR ANDERSON MISSOURI TO SALEM MISSOURI TODAY. WITH LIGHT TO MODERATE FREEZING RAIN POSSIBLE BEHIND THIS LINE. PERIODS OF SLEET WILL BE POSSIBLE WITHIN THIS BAND OF PRECIPITATION. ADDITIONAL ICE ACCUMULATIONS OF UP TO THREE QUARTERS OF AN INCH WILL BE POSSIBLE. WIDE SPREAD POWER OUTAGES AND SLIPPERY ROAD CONDITIONS WILL BE POSSIBLE WITHIN THESE AREAS. PRECIPITATION WILL BEGIN TO TAPPER OFF FROM THE NORTHWEST TO THE SOUTHEAST LATER THIS AFTERNOON INTO THE EVENING HOURS...HOWEVER LIGHT FREEZING DRIZZLE WILL STILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. ANOTHER ROUND OF FREEZING RAIN WILL BE POSSIBLE OVERNIGHT TONIGHT WITH ICE ACCUMULATIONS POSSIBLE AGAIN. TEMPERATURES WILL REMAIN BELOW FREEZING OVERNIGHT MUCH OF THE OUTLOOK AREA AS COLDER TEMPERATURES CONTINUE TO FILTER SOUTH THROUGH THE AREA. AT THIS TIME AREAS THAT ARE AT THE GREATEST RISK FOR THE HEAVIEST ICE ACCUMULATIONS WILL BE NORTH OF AN ANDERSON MISSOURI TO SALEM MISSOURI TODAY. AREAS OF PATCHY DENSE FOG AND DRIZZLE WILL CONTINUE TO DROP THE VISIBILITY TO AROUND ONE QUARTER OF A MILE EARLY THIS MORNING OVER AREAS SOUTH OF INTERSTATE 44 AND EAST OF HIGHWAY 65. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING PRECIPITATION WILL CONTINUE TO FALL DURING THE DAY ON MONDAY...HOWEVER THE FREEZING LINE MAY PUSH A LITTLE FURTHER TO THE NORTH AS WARM AIR TRIES TO BUILD NORTHWARD INTO THE AREA BY MONDAY AFTERNOON. AS THIS WARMER AIR PUSHES NORTHWARD...PRECIPITATION SHOULD TAPPER BY THE AFTERNOON. A THIRD ROUND OF PRECIPITATION WILL SPREAD OVER THE REGION MONDAY NIGHT INTO TUESDAY. THE EXACT LOCATION AND BEHAVIOR OF THE SURFACE FRONTAL BOUNDARY WILL DICTATE WHETHER OR NOT THIS PRECIPITATION WILL BE IN THE FORM OF FREEZING RAIN OR RAIN. AT THIS TIME IT APPEARS THAT AREAS ALONG AND NORTH OF INTERSTATE 44 ARE AT THE GREATEST RISK FOR ICE ACCUMULATIONS. WHILE EXACT AMOUNTS AND THE LOCATION OF THE HEAVIEST ICE ACCUMULATIONS REMAINS UNCERTAIN... SIGNIFICANT ICE ACCUMULATIONS...UP TO ONE HALF OF AN INCH...ARE POSSIBLE. LIGHT SNOW MAY DEVELOP ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY AS THE STORM SYSTEM EXITS THE AREA. AT THIS TIME SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Dec 9, 3:30 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM ICE STORM COLUMBUS 37.17N 94.84W
12/09/2007 CHEROKEE KS EMERGENCY MNGR
WIDESPREAD POWER OUTAGES REPORTED IN COLUMBUS. SHELTER
OPENING IN COLUMBUS AT THE COMMUNITY CENTER NEXT TO THE
FIRE DEPARTMENT. AREAS OF CREST LINE NOW WITHOUT POWER.
&&
JGAGANLocal storm report, Dec 9, 4:00 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM ICE STORM LAMAR 37.49N 94.28W
12/09/2007 BARTON MO EMERGENCY MNGR
APPROXIMATELY 50 PERCENT OF LAMAR WITHOUT POWER. NUMEROUS
POWER LINES DOWN.
0359 AM FREEZING RAIN LAMAR 37.49N 94.28W
12/09/2007 E0.25 INCH BARTON MO EMERGENCY MNGR
AT LEAST ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
TREES...POWER LINES AND OTHER ELEVATED SURFACES. THIN
LAYER OF ICE DEVELOPING ON SIDEWALKS AND STREETS.
&&
JGAGANLocal storm report, Dec 9, 4:16 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 AM FREEZING RAIN PITTSBURG 37.41N 94.70W
12/09/2007 E0.50 INCH CRAWFORD KS AMATEUR RADIO
ONE HALF INCH ICE ACCUMULATION ON TREES...POWER LINES AND
OTHER ELEVATED SURFACE. TREES SHOWING A HEAVY DROOP. ICE
ACCUMULATING ON SIDEWALKS AND ROADWAYS.
&&
JGAGANLocal storm report, Dec 9, 4:17 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 AM ICE STORM COLUMBUS 37.17N 94.84W
12/09/2007 CHEROKEE KS EMERGENCY MNGR
THE CITIES OF WEIR...BAXTER AND CRESTLINE REPORTING
WIDESPREAD POWER OUTAGES. NO ESTIMATED TIME OF
RESTORATION.
&&
JGAGANLocal storm report, Dec 9, 5:14 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM FREEZING RAIN PITTSBURG 37.41N 94.70W
12/09/2007 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
AROUND ONE INCH OF FREEZING RAIN AND SLEET ACCUMULATION.
ROADS ARE TREACHEROUS COUNTY WIDE.
0443 AM FREEZING RAIN NEVADA 37.84N 94.35W
12/09/2007 E1.00 INCH VERNON MO LAW ENFORCEMENT
AROUND ONE INCH OF FREEZING RAIN AND SLEET ACCUMULATION.
ROADS ARE TREACHEROUS. SPORADIC POWER OUTAGES REPORTED
COUNTY WIDE.
0446 AM FREEZING RAIN LAMAR 37.49N 94.28W
12/09/2007 E0.50 INCH BARTON MO LAW ENFORCEMENT
BETWEEN ONE QUARTER AND ONE HALF INCH OF FREEZING RAIN
ACCUMULATION. SPORADIC POWER OUTAGES COUNTY WIDE.
0448 AM ICE STORM JASPER 37.34N 94.30W
12/09/2007 JASPER MO LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED. WIDESPREAD POWER
OUTAGES IN ASBURY...JASPER...AND PURCELL. MUCH OF THE
NORTHERN PORTION OF JASPER COUNTY EXPERIENCING THE POWER
OUTAGES.
0448 AM FREEZING RAIN JASPER 37.34N 94.30W
12/09/2007 E0.50 INCH JASPER MO LAW ENFORCEMENT
BETWEEN ONE QUARTER AND ONE HALF INCH OF ICE ACCUMULATION
ACROSS JASPER COUNTY.
0455 AM ICE STORM COLUMBUS 37.17N 94.84W
12/09/2007 CHEROKEE KS EMERGENCY MNGR
NUMEROUS LARGE TREES AND POWER LINES DOWNED.
0455 AM FREEZING RAIN COLUMBUS 37.17N 94.84W
12/09/2007 E1.00 INCH CHEROKEE KS AMATEUR RADIO
IN EXCESS OF ONE INCH OF ICE ACCUMULATION REPORTED.
0457 AM FREEZING RAIN NEOSHO 36.87N 94.37W
12/09/2007 E0.10 INCH NEWTON MO LAW ENFORCEMENT
APPROXIMATELY ONE TENTH OF AN INCH OF ICE ACCUMULATION ON
TREES...POWER LINES AND OTHER ELEVATED SURFACES. ROADS
BECOMING SLICK.
0500 AM FREEZING RAIN OSCEOLA 38.05N 93.70W
12/09/2007 E0.10 INCH ST. CLAIR MO LAW ENFORCEMENT
MIX OF FREEZING RAIN AND SLEET. ICE ACCUMULATIONS ON
ELEVATED SURFACES IN EXCESS OF ONE TENTH OF AN INCH.
ROADS SLUSHY AND SLICK.
&&
JGAGANLocal storm report, Dec 9, 5:58 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 AM CST SUN DEC 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FREEZING RAIN EL DORADO SPRINGS 37.88N 94.02W
12/09/2007 E0.50 INCH CEDAR MO PUBLIC
BETWEEN ONE QUARTER AND ONE HALF INCH OF FREEZING RAIN
AND SLEET ON THE GROUND.
0533 AM FREEZING RAIN BUFFALO 37.64N 93.09W
12/09/2007 E0.25 INCH DALLAS MO LAW ENFORCEMENT
UP TO ONE QUARTER INCH OF FREEZING RAIN ACCUMULATION ON
GRASSY AND ELEVATED SURFACES.
0537 AM FREEZING RAIN CAMDENTON 38.01N 92.74W
12/09/2007 E0.00 INCH CAMDEN MO LAW ENFORCEMENT
TREES BECOMING GLAZED.
0537 AM FREEZING RAIN HERMITAGE 37.94N 93.32W
12/09/2007 E0.35 INCH HICKORY MO LAW ENFORCEMENT
ONE QUARTER TO ONE HALF INCH OF ICE ACCUMULATION ON
EXPOSED SURFACES. ROADS BECOMING SLICK.
0537 AM FREEZING RAIN TUSCUMBIA 38.23N 92.46W
12/09/2007 E0.10 INCH MILLER MO LAW ENFORCEMENT
ONE TENTH OF AN INCH OF ICE ON EXPOSED SURFACES.
0537 AM FREEZING RAIN VERSAILLES 38.43N 92.84W
12/09/2007 E0.50 INCH MORGAN MO LAW ENFORCEMENT
ONE HALF INCH OF ICE ON TREE LIMBS. ONE QUARTER TO ONE
HALF INCH OF SLEET AS WELL. PRECIP HAS TURNED TO ALL
FREEZING RAIN.
0537 AM FREEZING RAIN WARSAW 38.24N 93.38W
12/09/2007 E0.50 INCH BENTON MO LAW ENFORCEMENT
0.5 TO 1 INCH OF A SLEET AND FREEZING RAIN MIXTURE. ROADS
BECOMING ICE COVERED.
0543 AM FREEZING RAIN HUMANSVILLE 37.79N 93.58W
12/09/2007 E0.10 INCH POLK MO LAW ENFORCEMENT
UP TO ONE TENTH OF AN INCH OF FREEZING RAIN ON GRASSY AND
ELEVATED SURFACES. ROADS ARE WET.
&&
JGAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:15 PM CST | Dense Fog Advisory | SGF | Christian, Dent, Douglas, Greene, Howell, Laclede and 10 more | 14 hr |
| Dec 9, 1:03 PM CST | Dense Fog Advisory | SGF | Howell, Oregon, Ozark, Shannon | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.